# SDR 20069

- Difficulty date: April 27, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N805WP
- Make and model: Dhav DHC8103
- Aircraft serial: 353
- Aircraft time: 24,647 hours, 48,176 cycles
- Engine: Pwa PW121
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: Low Pressure
- Location: Engine Oil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(PIREP)  NR 1 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED DURING CLIMBOUT. GAUGE INDICATED LESS THAN 20 PSI WHILE IN FLIGHT. AFTER ABOUT 1 MINUTE, GAUGE STARTED FLUCTUATING RAPIDLY. AFTER ADDITIONAL 1 MINUTE, GAUGE READINGS RETURNED TO NORMAL.MECHANIC FOUND NR 1 ENGINE OIL SYSTEM LOW.  SERVICED NR 1 ENGINE OIL SYSTEM IAW MM 12-28-79 PG. 3,  NR 2.
